JournalsrmiVol. 34, No. 2pp. 905–914

Algebraic connections vs. algebraic D\mathcal D-modules: regularity conditions

  • Maurizio Cailotto

    Università di Padova, Italy
  • Luisa Fiorot

    Università di Padova, Italy
Algebraic connections vs. algebraic $\mathcal D$-modules: regularity conditions cover

A subscription is required to access this article.

Abstract

This paper is devoted to the comparison of the notions of regularity for algebraic connections and regularity for (holonomic) algebraic D\mathcal D-modules.

Cite this article

Maurizio Cailotto, Luisa Fiorot, Algebraic connections vs. algebraic D\mathcal D-modules: regularity conditions. Rev. Mat. Iberoam. 34 (2018), no. 2, pp. 905–914

DOI 10.4171/RMI/1008